# SDR 2007UALA01690

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,988 hours, 20,986 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS OVEN NR 107 ELECTRICAL SPARKS FROM BEHIND.  TURNED OFF, NO MORE SPARKS.  [06-20-07]  NO DAMAGE TO AC WIRING NOTED,  FOUND GUIDE PIN PUSHED INTO OVEN.  REPLACED CONVECTION OVEN,
